# SDR CA070914007

- Difficulty date: June 22, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE COULD NOT BE RELIGHT IN FLIGHT FOLLOWING A SIMULATED ENGINE-OUT TRAINING EXERCISE. SUBSEQUENT INSPECTION REVEALED FRACTURED TURBINE BLADES. MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
